MathSciNet Relay Station
MathSciNet bibliographic data
MR1324304 (95m:65218) 65R20 (45L05)
Peplow, Andrew T.; Chandler-Wilde, Simon N. Approximate solution of second kind integral equations on infinite cylindrical surfaces. SIAM J. Numer. Anal. 32 (1995), no. 2, 594–609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement